# SDR AALA202201196341

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737*
- Aircraft serial: 29549
- Aircraft time: 57,928 hours, 24,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR SLIDE DIFFICULT TO ARM DOOR 1L. ACCOMPLISHED TASK 25-66-02-400-801 E CLEAN AND LUBRICATE DOOR MOUNTED SLIDE BRACKET PER AMM 25-66-00
